# SDR IPXA2018041528590

- Difficulty date: March 26, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO BAY VERTICAL STIFFNER ANGLE IS CRACKED AT BS 1841 RBL 26. REMOVED, FABRICATED, AND REPLACED THE  STIFFNER ANGLE IAW DWG AGA7170, AND SRM 51-33-01.
